# SDR 2008UALA00991

- Difficulty date: February 23, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 45,208 hours, 16,273 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Out Of Tolerance
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXT LOAD EMERGENCY LEFT, AND INTERNAL LOAD EMERGENCY LEFT MESSAGE ON EMERGENCY LIGHT TEST.  RESET EMERGENCY LIGHT CIRCUIT BREAKER, OPS CHECKED GOOD.
